# SDR SWAA2024111457592

- Difficulty date: November 7, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N8732S
- Make and model: Boeing 737-8
- Aircraft serial: 42551
- Aircraft time: 12,518 hours, 5,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY PACK (M1676) WILL NOT HOLD CHARGE<[01] REPLACED EMERGENCY LIGHTS BATTERY PACK (M1676) AND ACCOMPLISHED OPS CHECK IAW AMM 33-51-06-960-802.  BN 546015;[02] VERIFIED STEP 1 AUDIT CW
